# SDR DXTA2025060203707

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20641
- Aircraft time: 8,723 hours, 5,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Fitting
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OPENING MAIN DOOR AFTER A FLT, FO NOTED MAIN DOOR DIFFICULT TO OPEN.  ATTEMPT TO CLOSE & OPEN DOOR & NO ISSUES.  ON 2ND FLT,  DIFFICULT TO OPEN.  ONCE DOOR CYCLED 1 TIME,  EASY TO CLOSE & OPEN.  OPENED & CLOSED MED WITH NO DEFECTS NOTED. PRESSURIZED ACFT TO 2PSI DELTA P VERIFIED AFTER PRESSURIZING,  MED GRINDING WHEN OPENED. PERFORMED VISUAL INSPECT OF MED. FOUND CROWN WASHERS ON ROLLERS DID NOT HAVE REQUIRED CLEARANCE.  REMOVED ALL 4 GUIDE FITTINGS REF AMM 52-11-01. INSTALLED 4 NEW GUIDE FITTINGS REF AMM 52-11-01. REMOVED ALL 4 CAM FOLLOWERS REF AMM 52-11-01. INSTALLED 4 NEW CAM FOLLOWERS REF AMM 52-11-02. RIGGING & OPS CHK OF GUIDE FITTINGS & CAM FOLLOWERS GOOD. NO FAULTS REF AMM-52-11-01.
